product description page
Cetirizine 5mg Allergy Relief Liquid - 4oz - up & up™
about this item
ABOUT CETIRIZINE HYDROCHLORIDE ORAL SOLUTION 1 mg/mL, BUBBLEGUM FLAVOR: Compare to Children's Zyrtec active ingredient. Cetirizine Hydrochloride Oral Solution 1 mg/mL, Bubblegum Flavor, active ingredient is Cetirizine Hydrochloride 5 mg in each 5 mL, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms for adults and children 2 years old and over. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
Symptoms: watery eyes, sneezing, runny nose